# SDR IPXA2022092486563

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 90,075 hours, 17,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR "DOOR DISARMED" LIGHT BROKEN.R&R'D L1 DOOR LIGHT ASSY L2-1361. REF. IPC 52-11-70-01-170 & SWPM 20-20-03. OPS CHECK REF. AMM 52-11-02-010-801.
